MathSciNet Relay Station
MathSciNet bibliographic data
MR965762 (89j:35024) 35B32 (35J60)
Guedda, Mohammed; Véron, Laurent Bifurcation phenomena associated to the $p$-Laplace operator. Trans. Amer. Math. Soc. 310 (1988), no. 1, 419–431.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement